Is This Bi Polar?Tue, Mar 31st 2009
I am not sure if I have bipolar disorder. Sometimes I have highs where I want to do everything. This is only matched by extreme lows with what I call severe depression. Most of the time I can function, but as I have gotten older (I am thirty now) I feel as if nothing excites me. I isolate but that is only because I am not into the lifestyle of partying that I used to be in years ago. Even though everything is going good for me, I feel as if I am a failure and nothing I do puts me at that point of being content, and happy. I am currently living alone and broke up with my girlfriend two years ago. She had mental illness of her own I believed to be bipolar I.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.